# SDR DALA2019100425708

- Difficulty date: October 1, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 132,775 hours, 18,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CREW REST LADDER COMMON AREA EMERGENCY EXIT SIGNS ARE INOPERATIVE. FOUND 26 BULBS BURNT OUT AND REPLACED.
